MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012453-08
Medical Device Problem Codes Failure to Fold (1255); Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the proximal left anterior descending (lad) coronary artery with heavy calcification, moderate tortuosity and 75% stenosis.After pre-dilatate the lesion twice with a 4.00 x 8mm nc trek a rupture occurred in the second inflation at 12 atmospheres and removed independently.A non-abbott balloon was used to complete the dilatation and a non-abbott stent was implanted to complete the procedure.Resistances with the lesion was met during the advancement and removal.The balloon was not folded.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16024082
Report Number2024168-2022-12940
Device Sequence Number6998321
Product Code LOX
UDI-Device Identifier08717648152054
UDI-Public08717648152054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number1012453-08
Device Catalogue Number1012453-08
Device Lot Number20511G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown